# SDR ASAA0410519

- Difficulty date: November 10, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FRAME CORRODED ALL AROUND NUTPLATES IN INTERIOR CAVITY.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLE PER SRM.  (M)
